# SDR VJ9800682

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE VERTICAL STAB PANEL (DOG HOUSE) CHAFFING AT THE LEFT HAND AFT SECTION.  FABRICATED AND INSTALLED NEW PANEL IAW DC9 SRM 51-10-3, 51-30-3, 55-31-0, AND AIRTRAN RES 982127.
